MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE TIBIAL TRAY
Catalog Number 02.07.1204R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-aug-2024: lot 2011079: (b)(4) items manufactured and released on 05-mar-2021.Expiration date: 2026-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2023, the patient came in reporting pain, and the surgeon suspected that foreign bodies were present in the body.The surgeon operated on the patient and did not discover anything but decided to perform a washout and poly swap.On (b)(6) 2024, the patient came in reporting pain due to a tibial fracture and the cause is unknown.The surgeon revised successfully the tibia and poly.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20117921
Report Number3005180920-2024-00713
Device Sequence Number7297092
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Catalogue Number02.07.1204R
Device Lot Number2011079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale